Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 67, NWS Shreveport, LA

June 16, 2023Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jun 16, 2023, 1:27 AM CDT for Caddo Parish, De Soto Parish, Louisiana. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 1:27 AM CDT (06:27 UTC)
Expired
Jun 16, 2023, 1:48 AM CDT
In force
21 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Caddo Parish, LA, De Soto Parish, LA

The radar

The Shreveport radar (KSHV), 33 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:35 AM CDTTSTM WND DMG3 Ssw Stonewall, LANumerous trees were power lines were downed along Highway 71 near Red Bluff Road, as well as across much of Desoto Parish.
Jun 16, 1:54 AM CDTTSTM WND DMG1 Ene Mansfield, LAPublic sent photo to our social media page of a downed gas station canopy near the intersection of McArthur Drive and Polk Street in Mansfield, LA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 10:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3933 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

980 
WFUS54 KSHV 160627
TORSHV
LAC017-031-160700-
/O.NEW.KSHV.TO.W.0067.230616T0627Z-230616T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
Issued by National Weather Service Fort Worth TX
127 AM CDT Fri Jun 16 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central De Soto Parish in northwestern Louisiana...
  Southwestern Caddo Parish in northwestern Louisiana...

* Until 200 AM CDT.
    
* At 127 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles southwest of Stonewall, or 19 miles northwest
  of Mansfield, moving southeast at 50 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mansfield, Stonewall, South Mansfield, Keachi, Grand Cane, Gloster,
  Keat Chie, Carmel, Kickapoo, Kingston and Reeds Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3219 9405 3229 9401 3214 9352 3213 9351
      3199 9368
TIME...MOT...LOC 0627Z 298DEG 45KT 3221 9395 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Hernandez
2 follow-up statements
139 
WWUS54 KSHV 160634
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
Issued by National Weather Service Fort Worth TX
134 AM CDT Fri Jun 16 2023

LAC017-160644-
/O.CAN.KSHV.TO.W.0067.000000T0000Z-230616T0700Z/
Caddo LA-
134 AM CDT Fri Jun 16 2023

...THE TORNADO WARNING FOR SOUTHWESTERN CADDO PARISH IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana.

LAT...LON 3217 9400 3219 9399 3219 9395 3222 9391
      3214 9352 3213 9351 3199 9368
TIME...MOT...LOC 0634Z 306DEG 47KT 3214 9387 

$$

LAC031-160700-
/O.CON.KSHV.TO.W.0067.000000T0000Z-230616T0700Z/
De Soto LA-
134 AM CDT Fri Jun 16 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
DE SOTO PARISH...
    
At 134 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Stonewall, or 12 miles northwest of
Mansfield, moving southeast at 55 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Mansfield, South Mansfield, Keachi, Grand Cane, Gloster, Keat Chie,
Carmel, Kickapoo, Kingston and Reeds Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3217 9400 3219 9399 3219 9395 3222 9391
      3214 9352 3213 9351 3199 9368
TIME...MOT...LOC 0634Z 306DEG 47KT 3214 9387 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Hernandez
370 
WWUS54 KSHV 160648
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
Issued by National Weather Service Fort Worth TX
148 AM CDT Fri Jun 16 2023

LAC031-160658-
/O.CAN.KSHV.TO.W.0067.000000T0000Z-230616T0700Z/
De Soto LA-
148 AM CDT Fri Jun 16 2023

...THE TORNADO WARNING FOR CENTRAL DE SOTO PARISH IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana.

Remember, a Severe Thunderstorm Warning still remains in effect for 
this area.

LAT...LON 3217 9400 3219 9399 3219 9395 3222 9391
      3214 9352 3213 9351 3199 9368
TIME...MOT...LOC 0641Z 298DEG 45KT 3205 9368 

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 16, 1:11 AM CDT, 16 minutes earlier.

Area forecast discussion, Jun 16, 1:11 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
111 AM CDT Fri Jun 16 2023

...New AVIATION...

.UPDATE...
Issued at 1036 PM CDT Thu Jun 15 2023

A quick update to add Severe Thunderstorm Watch 313, which
essentially includes McCurtain County Oklahoma, East Texas and NW
Louisiana along and north of I-20 corridor, and all of SW
Arkansas, except Union County. This watch will remain in effect
through 4 am, with damaging winds and large hail as the primary
threats. /20/

&&

.SHORT TERM...
(This evening through Friday Night)
Issued at 248 PM CDT Thu Jun 15 2023

After a warm and very humid afternoon across the ArkLaTex, this
evening will find the region poised to be on the receiving end of
yet another round of severe weather. The threat looks to take the
form of an organized line of storms entering our extreme southeast
Oklahoma and east Texas zones around the 03Z hour. Based on this
trajectory, the advancing system will propagate into an
environment very favorable for convective activity, with very high
CAPE indicating a thoroughly destabilized environment in east
Texas in particular. Concurrently, an area of vigorous bulk shear
values in excess of 60 kts will push east from north central
Texas, driving what has the potential to be an impactful severe
wind event. Mid- level lapse rates of 8 to 9 deg C/km over east
Texas suggest that if adequate lofting can be achieved, a few
large hailstones are not out of the question either. However, the
pronounced area of shear may result in such hail being widely
isolated in nature, if any manages to form. A tornado or two also
cannot be ruled out entirely, primarily across our
northeasternmost zones of east Texas and southeast Oklahoma.

Short range hires models continue to exhibit characteristic spread
on the timing of this system, though a reasonable consensus has been
reached regarding the mode of convection. HRRR and WRF-ARW both push
a north-south oriented squall line eastward, extending from just
south of the I-20 corridor to the north beyond I-30. WRF-ARW is far
more aggressive in terms of eastward trajectory, clearing the line to
our east as it dissipates by 06Z. HRRR, however, holds the line
together at a slower rate of speed, clearing the area at 09Z at the
earliest. The FV3 Hi-Res takes a slightly different approach,
extending the squall line further south into deep east Texas and
maintaining robust areas of convection in the evening which then
proceed break apart as they move east overnight. Based on the
favorable convective environment, the 17Z HRRR run appears
consistent with the most likely scenario, which is reflected in the
NBM model output in this afternoon's PoP and wx grids.

With the CWA situated on the eastern side of a ridge building over
the Plains, northwesterly flow aloft will serve to funnel one system
after another down the Plains and into the ArkLaTex. Thus will it be
on Friday, which will dawn with tonight's storms barely having
cleared the eastern edge of the CWA when another impulse of energy
will stir up a chance of storms across the northeastern third of the
area, particularly in southeast Oklahoma and southwest Arkansas.
This action will continue into the afternoon, primarily east of the
I-49 corridor, retreating gradually to the east by midnight, after
which a few hours of quiet conditions will lead into Saturday
morning.

In addition to the ongoing rounds of severe weather, heat will also
continue to pose a potential hazard across our southernmost zones.
After a mild night of lows ranging from the upper 60s north to
middle 70s south, highs Friday will climb into the mid 80s north to
mid to upper 90s south. Concurrent with muggy dewpoints in the mid
70s, these conditions look to result in heat indices in the lower
100s during the afternoon hours across deep east Texas into
northwest Louisiana. Daybreak Saturday morning will see another
round of lows in the upper 60s north to upper 70s south. /26/

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 248 PM CDT Thu Jun 15 2023

The long-term is hot, the long-term is humid, and the long-term is
awful. It finally looks like summer is about to make its presence
known across the region, as the NW flow pattern we've been stuck in
finally begins to break down. This will not be before another round
of severe weather skirts our far northern zones during the overnight
hours of Saturday, and into Sunday.

The stout upper-level ridge that we have been mentioning the last
few days has more or less been delayed in its progression by the
ever revolving boundary. However, it looks like by Sunday, the ridge
will finally begin to win that battle. High temperatures on Saturday
will already be creeping into the mid-90s in our southern zones,
with rain chances and the cloud deck insulating locations to our
north. While widespread severe weather doesn't look likely for our
region Saturday night and into Sunday, there is certainly the chance
that a few of our northern counties see a strong to severe
thunderstorm. In fact, there is already a Day 3 and 4 outlook in
place for these areas, highlighting the chance for damaging winds
and hail. Rain chances for the remainder of the long-term will be
limited to our far eastern zones, with the flow aloft taking a more
N-S direction. However, these chances will be limited over the next
week.

The real weather story for the long-term will be the oppressive heat
that we've been mentioning the last few days. By the start of the
new workweek, afternoon highs across the region will likely hover in
the mid to upper-90s. Given how high afternoon humidity will be as
well, we will likely be looking at an extended period of Heat
Advisories. By the middle of the workweek, we may even be looking at
the need for Excessive Heat Warnings for some of our southern
counties and parishes. /44/

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Fri Jun 16 2023

For the ArkLaTex terminals, dangerous MCS with Hail at KGGG and
headed down I-20 w/ an Airport Weather Warning for KSHV in effect
until 3 a.m. for 35-55KT. Initial gusts w/ downpour may PKWD at
50-60KT as this energy impacts our area. Wake low speeds lag
impact for an hour or two. KASL equipment gusted to 30+KT before
failure. System will graze KTXK/KELD terminals tonight w/ heat
burst winds to 50KT. Expecting MVFR-IFR in wx & again daybreak.
SW10KT for Friday more TS for AR terminals during pk heating. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  96  78  96 /  10  10  20  30
MLU  72  92  75  95 /  20  10  20  40
DEQ  68  91  69  90 /  10  10  50  40
TXK  72  94  73  93 /  10  10  40  40
ELD  68  90  71  92 /  10  10  30  50
TYR  76  95  76  97 /   0   0  20  10
GGG  75  96  76  96 /   0   0  20  20
LFK  77  98  76  99 /   0   0  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...26
LONG TERM....44
AVIATION...24
Hazardous weather outlook, Jun 15, 10:51 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1051 PM CDT Thu Jun 15 2023

ARZ050-051-059>061-070>072-LAZ001>004-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-170400-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-Claiborne-De Soto-Red River-Bienville-
McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-
Smith-Gregg-Harrison-Rusk-Panola-
1051 PM CDT Thu Jun 15 2023

...SEVERE THUNDERSTORM WATCH 313 IN EFFECT UNTIL 4 AM CDT FRIDAY...

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected again this evening into
the overnight as a stationary front continues to linger across the
region. Damaging winds, large hail, and dangerous lightning will be
the primary threats, but an isolated tornado cannot be completely
ruled out. Finally, areas of heavy rainfall may also pose a threat
of localized flash flooding with thunderstorms that train over the
same areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential for strong to severe thunderstorms will persist
through the remainder of this week and possibly into the weekend as
a nearly stationary frontal boundary is expected to linger across the
region with disturbances transitioning through the upper-level flow
pattern.

As the weekend progresses into early next week, thunderstorm chances
will largely decrease while temperatures continue to increase toward
the mid and upper 90s, to near 100 degrees, with heat advisory
conditions likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

ARZ073-LAZ005-006-013-014-017>022-TXZ149-152-153-165>167-170400-
Union-Lincoln-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-
1051 PM CDT Thu Jun 15 2023

This Hazardous Weather Outlook is for south central Arkansas, north
central Louisiana, northwest Louisiana, east Texas and northeast
Texas.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible this evening into the
overnight as a stationary front continues to linger across the
region. Damaging winds, large hail, and dangerous lightning will be
the primary threats. Finally, areas of heavy rainfall may also pose
a threat of localized flash flooding with thunderstorms that train
over the same areas, mainly along and north of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential for strong to severe thunderstorms will persist
through the remainder of this week and possibly into the weekend as
a nearly stationary frontal boundary is expected to linger across the
region with disturbances transitioning through the upper-level flow
pattern.

In addition to that, temperatures will continue to increase toward
the mid and upper 90s, to near 100 degrees, with heat advisory
conditions expected to persist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

20

In the hours before

Local storm report, Jun 16, 12:26 AM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1226 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Tstm Wnd Gst     5 S Mount Pleasant      33.10N 94.96W
06/16/2023  M69 MPH          Titus              TX   AWOS

            A 69 mph wind gust was recorded at Mount
            Pleasant Regional Airport (KOSA).

&&

20
Local storm report, Jun 16, 12:36 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1236 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     Tstm Wnd Dmg     5 W Gilmer              32.74N 95.02W
06/16/2023                   Upshur             TX   Public

            A 10 x 15 porbable bulding blown over near
            the intersection of HWY 154 and Kelsey road
            west of Gilmer.

&&

20
Local storm report, Jun 16, 12:44 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1244 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     Tstm Wnd Dmg     Pittsburg               33.00N 94.97W
06/16/2023                   Camp               TX   Emergency Mngr

            Reports of multiple trees down and blocking
            roads in Camp County, along with widespread
            power outages.

&&

20
Local storm report, Jun 16, 12:47 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1247 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Dmg     Lone Star               32.94N 94.71W
06/16/2023                   Morris             TX   Fire Dept/Rescue

            Reports of trees on a couple of homes in the
            town of Lone Star.

&&

20
Local storm report, Jun 16, 1:02 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
102 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Dmg     Gilmer                  32.73N 94.95W
06/16/2023                   Upshur             TX   Amateur Radio

            Numerous reports of large trees down across
            Upshur County.

&&

20
Local storm report, Jun 16, 1:14 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
114 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     Tstm Wnd Gst     1 S Lakeport            32.38N 94.71W
06/16/2023  M63 MPH          Gregg              TX   ASOS

            A 63 mph wind gust was recorded at the East
            Texas Regional Airport in Longview.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:50 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVBossier, Caddo, De Soto70 min
Jun 16, 12:59 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto46 min
Jun 16, 1:43 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 1 more47 min
Jun 16, 1:45 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Claiborne, Webster45 min
Jun 16, 2:00 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Sabine45 min
Jun 16, 2:12 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVBienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 2 more48 min
Jun 16, 2:26 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union49 min
Jun 16, 2:53 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVCaldwell, Grant, Jackson, LaSalle, Lincoln, Natchitoches and 2 more52 min
Jun 16, 3:19 AM CDTSpecial Weather StatementSHVUnion41 min
Jun 16, 3:28 AM CDTSevere Thunderstorm WarningSHVOuachita, Union34 min
Jun 16, 3:46 AM CDTSpecial Weather StatementSHVLaSalle29 min
Jun 16, 4:00 AM CDTHeat AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more40 hr
Jun 16, 10:49 AM CDTExcessive Heat WarningSHVGrant, LaSalle, Natchitoches, Sabine, Winn8 hr

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.